# SDR SWAA2021062441733

- Difficulty date: January 13, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 46,426 hours, 27,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT CORNER SCUFF PLATE CRACKED / RECEIVED NEW SCUFF PLATE FOR AFT CORNER OF FWD CARGO COMPARTMENT; INSTALLATION WILL BE ACCOMPLISHED ON CARD J753-646-63-01.
